The Application of Minimax Fit in Linear Model and its Extension in Generalised Linear Models

N.A., Hamzah, (2001) The Application of Minimax Fit in Linear Model and its Extension in Generalised Linear Models. BULLETIN of the MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 11 (1). pp. 93-102.

[img] PDF
bulletin_2001.pdf

Download (1MB)

Abstract

-

Item Type: Article
Uncontrolled Keywords: The Application of Minimax Fit in Linear Model and its Extension in Generalised Linear Models
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Last Modified: 08 Nov 2010
URI: http://repository.um.edu.my/id/eprint/47978

Actions (login required)

View Item View Item